# SDR HALA20240731206

- Difficulty date: July 30, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 56,807 hours, 9,343 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: R4 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIV - DOOR 4R AFT CABIN ECAM DURING INITIAL CLIMBOUT @ FL360.  LOUD NOISE AROUND ROW 30. DIV TO HNL. CLEANED 4R DOOR SWITCH, ACCOMPLISHED PSCU TEST, TEST OK. INSP. AREA  AROUND ROW 30 AND OUTSIDE OF FUSELAGE. FOUND BUNG RUBBER ON UPPER BEACON WORN. REPLACED BUNG RUBBER. OK FOR SVC
